# SDR V0XD20230526001

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 12307751005
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LATERAL MOUNTING BRACKET ON UPPEER LH SIDE OF COCKPIT CRACKED.    CORRECTIVE ACTION: REMOVED DAMAGED OVERHEAD PANEL (FRAME) AND REPLACED WITH NEW OVERHEAD PANEL (FRAME)  PN 123-07751-005 AT LH SIDE OF COCKPIT UPPERSIDE IAW EMB 145 SRM 51-40-02   SEE AVMAX W.O. 81054 W.C. 2212
